# SDR 2007FA0000393

- Difficulty date: April 9, 2007
- Submitted: May 8, 2007
- Operation: General aviation
- Aircraft: N1873W
- Make and model: Beech A60
- Aircraft serial: P231
- Engine: Lyc TIO541E1C4
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: LW10025
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON APRIL 9, 2007, MADE A PRECAUTIONARY LANDING, AL (TCL) DUE TO LOW OIL PRESSURE ON THE LEFT ENGINE.  MAINTENANCE PERSONNEL REPORTED THAT THE OIL COOLER HAD FAILED DUE TO CRACKS, THE OIL LEVEL WAS DOWN (4) QUARTS, AND THE OIL FILTER WAS INSPECTED WITH NO CONTAMINATION FOUND.  ENGINE MAINTENANCE LOG RESEARCH SHOWED THE FAILED OIL COOLER WAS OVERHAULED AND INSTALLED BY FIREWALL FORWARD.  THE COOLER WAS REPLACED WITH A NEW PART ON 4/13/2007 AT 1770.6 HOBBS.  THE FAILED OIL COOLER HAD 142.1 HOURS SINCE OVERHAUL.  NO DETERMINATION COULD BE MADE OF OIL COOLER TOTAL TIME. (K)
